# SDR CA120113006

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,270 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TRAFFIC AVOIDANCE SYSTEM NOT GOING FROM GROUND MODE TO AIR MODE AFTER TAKE- OFF. AIRCRAFT SYSTEM TESTED SERVICEABLE DURING GROUND TESTS.
